MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Senseonics was made aware of an incident where the user received a false hypoglycemia alert from the system due to sensor inaccuracy.The user reported on (b)(6) 2024, around 11:00 pm that their sg was 55 mg/dl and bg was 127 mg/dl.Per dms, the sg and bg values were confirmed and user received a low glucose alert on (b)(6) 2024, at 11:36 pm.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The user reported a low glucose event on 25sep 2024 around 11:42pm.The user mentioned that the sg at the time was 55 mg/dl while the bg was 127 mg/dl.A review of the dms data revealed that the sg value was 52 mg/dl at 11:41 pm and bg was 127 mg/dl 11:42 pm.A review of the alert history revealed that the user received multiple low glucose alerts since 11:21 pm.The user did not seek medical treatment and resolved the event by eating something.User's hcp was not aware of the event.The user was advised to get in touch with their hcp for any medical assistance.A case (complaint: (b)(4) was created to address the sensor inaccuracies.An initial review of the system revealed that the signal and reference channels were trending up and were trying to get stabilized.The user was inserted on (b)(6) 2024.It is expected to see some differences during the early days as the system tries to get stabilized.The system was monitored for a few days and the user was educated about the expected inaccuracies during early days.The sensor is currently in use and the system is displaying good agreement between the sensor readings and calibration entries between on (b)(6) 2024.The most likely root cause of the reported inaccuracies can be attributed to early wear adjustment.No further investigation is required.B4.Date of this report updated to 08 november 2024.G3 date received by the manufacturer? 04 november 2024.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key20529732
Report Number3009862700-2024-00999
Device Sequence Number9105676
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/21/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale